# SDR SWIA202164801

- Difficulty date: October 16, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SLAT NO.# 3  AT SLAT SATATION SS337.66 INBOARD CONNER RUBBING ON TOP OF THE WING LEADING EDGED AREA      (C-CHECK RO 3/10/2022)    PERFORMED REPAIR TO RIGHT HAND #3 SLAT AT SS337.66 INBOARD CORNER PER TASK CARD 51-900-1002- SKY AND MHIRJ REO 670-57-41-481 REV. -- DATED:2021-12-24. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND DETAILS OF CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT HIS TIME.
